# SDR SWIA972565

- Difficulty date: May 10, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 1,873 hours, 1,175 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO DEN CAPTAINS WINDSHIELD SHATTERED, APPEARED TO BE MIDDLE LAYER.  REPLACED CAPTAINS WINDSHIELD IAW CRJ MM 56-11-01 AND SKYWEST CARD RII 56-401.  OPS CHECK GOOD ON GROUND.  P/N ON:  NP-139321-9  S/N ON:  01043H9715  P/N OFF:  601R33033-9  S/N OFF:  00111H5787.
